American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Bing He. Some congruences on truncated hypergeometric series. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jenny G. Fuselier and Dermot McCarthy. Hypergeometric type identities in the $p$-adic setting and modular forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jesús Guillera and Mathew Rogers. Mahler measure and the WZ algorithm. Proc. Amer. Math. Soc. 143 (2015) 2873-2886.
Abstract, references, and article information   
View Article: PDF

[4] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[5] Julien Roques. On generalized hypergeometric equations and mirror maps. Proc. Amer. Math. Soc. 142 (2014) 3153-3167.
Abstract, references, and article information   
View Article: PDF

[6] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[7] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF

[8] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[9] Evan P. Dummit, Adam W. Goldberg and Alexander R. Perry. A conjecture of Evans on sums of Kloosterman sums. Proc. Amer. Math. Soc. 138 (2010) 3047-3056. MR 2653929.
Abstract, references, and article information
View Article: PDF

[10] Yang Chen and Mourad E. H. Ismail. Hypergeometric origins of Diophantine properties associated with the Askey scheme. Proc. Amer. Math. Soc. 138 (2010) 943-951. MR 2566561.
Abstract, references, and article information   
View Article: PDF

[11] Ron Evans. Hypergeometric $\mathbf {{}_3{\it F}_2(1/4)}$ evaluations over finite fields and Hecke eigenforms. Proc. Amer. Math. Soc. 138 (2010) 517-531. MR 2557169.
Abstract, references, and article information   
View Article: PDF

[12] Tibor K. Pogány and Endre Süli. Integral representation for Neumann series of Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 2363-2368. MR 2495270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce C. Berndt and Dimitris Koukoulopoulos. A reciprocity theorem for certain hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2369-2373. MR 2495271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eric Mortenson. A $p$-adic supercongruence conjecture of van Hamme. Proc. Amer. Math. Soc. 136 (2008) 4321-4328. MR 2431046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bruce C. Berndt and Wenchang Chu. Two entries on bilateral hypergeometric series in Ramanujan's lost notebook. Proc. Amer. Math. Soc. 135 (2007) 129-134. MR 2280181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wolfgang Bühring. Partial sums of hypergeometric series of unit argument. Proc. Amer. Math. Soc. 132 (2004) 407-415. MR 2022363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Bradley. On a claim of Ramanujan about certain hypergeometric series . Proc. Amer. Math. Soc. 121 (1994) 1145-1149. MR 1189537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wolfgang Bühring. Generalized hypergeometric functions at unit argument . Proc. Amer. Math. Soc. 114 (1992) 145-153. MR 1068116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Megumi Saigo and H. M. Srivastava. The behavior of the zero-balanced hypergeometric series ${}\sb pF\sb {p-1}$ near the boundary of its convergence region . Proc. Amer. Math. Soc. 110 (1990) 71-76. MR 1036991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia